# SDR ASAA2023080644438

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,689 hours, 15,389 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC "L1" BUTTON INTERMITTENT. GROUNDED - YES. CLEANED RIGHT FMC L1 BUTTON WITH CONTACT CLEANER CHECKED NORMAL PER AMM 34-61-01.
